MAUDE Adverse Event Report: SCHILLER AG BP-200 PLUS

SCHILLER AG BP-200 PLUS
Catalog Number 3.930300
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a stress test the device showed very high blood pressure values.

Brand Name
BP-200 PLUS
Common Device Name
BP-200 PLUS
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ  6341
Manufacturer (Section G)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ   6341
Manufacturer Contact
stefan bigler
altgasse 68
baar, zg 6341
SZ   6341
MDR Report Key20565839
Report Number3002808182-2024-70169
Device Sequence Number15422002
Product Code DQA
UDI-Device Identifier07613365000122
UDI-Public07613365000122
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K063814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3.930300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown